# SDR USAA920081970

- Difficulty date: October 23, 2008
- Submitted: October 31, 2008
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 51,463 hours, 34,819 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C22910
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT Q5 MAJOR REPAIR NR 03C20853011/005 CRACK IN FRAME AT LIGHTNING HOLE AT BS 500D BETWEEN S20R TO S21R.  REPAIRED FRAME AT LIGHTNING HOLE AT BS 500D BETWEEN S20R TO S21R IAW SRM 53-00-07.
